# SDR SWAA105651

- Difficulty date: September 21, 2010
- Submitted: September 22, 2010
- Operation: Air carrier
- Aircraft: N308SA
- Make and model: Boeing 737-3Y0
- Aircraft serial: 23498
- Aircraft time: 74,972 hours, 52,049 cycles
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Keelbeam
- Part number: 6545866
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 24Y CHECK, FOUND KEEL BEAM CORRODED AT BS 500D, STR 28R.  REPAIRED BEAM PER SRM.
